# SDR YENA2025020400131

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3139J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55234
- Aircraft time: 3,653 hours, 1,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#281, JFK-IAH. 'L1 SLIDE DEPLOYED AT DOOR OPENING.' OPEN
